# SDR QXEA200602828

- Difficulty date: October 27, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 12,893 hours, 13,069 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2447: MASTER WARNING CHECK FIRE DETECT LIGHTS ILLUMINATED IN FLIGHT AT 220.  UPON INSPECTION, MAINTENANCE FOUND CBK K3 OPEN CARGO IND RESET C/B AND C/W AMM SUB TASK 26-10-01-710-001 AND AMM TASK 26-12-06-710-801.  OPS CHECK GOOD.  NO FURTHER CAUTIONS OR WARNINGS POSTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
